# SDR DALA2019111906767

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 67,010 hours, 27,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1365615) DURING INSPECTION FOUND CRACKS (2 EA) ON LOWER SKIN OF INBOARD AFT FLAP LH WING. SKIN OF INBOARD AFT FLAP LH WING WERE REPAIRED PER B737-800 S.R.M. 51-70-10-2R-0 IN REFERENCE TO B737-800 S.R.M. 57-53-01.
